HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Pseudo-spherical evolutes of curves on a spacelike surface in three dimensional Lorentz-Minkowski space

Files in This Item:
pre1000.pdf125.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84146

Title: Pseudo-spherical evolutes of curves on a spacelike surface in three dimensional Lorentz-Minkowski space
Authors: Sato, Takami Browse this author
Keywords: Curves on a spacelike surface
Pseudo-spherical evolute
Lorentz-Minkowski space
Issue Date: 9-Mar-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1000
Start Page: 1
End Page: 12
Abstract: In this paper we introduce the notion of pseudo-spherical evolutes of curves on a spacelike surface in three dimensional Lorentz-Minkowski space which is analogous to the notion of evolutes of curves on the hyperbolic plane. We investigate the the singularities and geometric properties of pseudo-spherical evolutes of curves on a spacelike surface.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69805
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University